# SDR DXTA2012050404968

- Difficulty date: May 3, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N723QS
- Make and model: Gulstm 200
- Aircraft serial: 099
- Aircraft time: 6,249 hours, 3,905 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Stiff
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

UPON LANDING AND ROLL-OUT BRAKES WERE STIFF WITH INITIAL APPLICATION.  BRAKES DID NOT GRAB.  WITH MAX BRAKING EFFORT APPLIED ACFT SHOULD HAVE HAD A MORE POSITIVE DECELERATION.  PERFORMED NORMAL BRAKE BLEEDING PROCEDURE.  CHECKED BRAKE HYD PRESSURES, IAW NORMAL BRAKE FUNCTION CHECK IAW CMP 344017. BRAKE PRESSURES WERE WITHIN LIMITS. NO DEFECTS NOTED. WORK IAW CMP 324017 AND 324005.
